# SDR TRBA2009015

- Difficulty date: January 28, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 16,873 hours, 18,799 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: ED34A330
- Part serial: 426
- Condition: Burned
- Location: Cockpit
- Part time: 2,841 hours, 3,584 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMOKE IN THE COCKPIT.  REMOVED AND REPLACED FDAU AS PER ATR 72 JIC NR 31-31-06.  OPERATIONAL CHECK GOOD.
